# SDR MYWA110004

- Difficulty date: January 16, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 25,600 hours, 9,214 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  PACK LIGHT COMES ON UNEXPECTEDLY DURING MASTER CAUTION RECALL.  RESISTANCE TEST PERFORMED,  ALL RESISTANCE WITHIN LIMITS.  PERFORMED FIRE DETECTION OPS TEST AND FIRE LOOP OPS TEST PER AMM 26-11-00 ALL TESTED GOOD.
